Advertisement

What should I do if someone takes too much fluticasone-salmeterol?

If someone uses too much fluticasone-salmeterol, call the National Poison Control line at 1-800-222-1222, or call 911 if that person has trouble breathing or collapses. Contact your doctor if someone taking it develops the following signs of getting too much: difficulty sleeping, fatigue, dry mouth, uncontrollable shaking, nervousness, blurred vision, dizziness or fainting, seizures, chest pain, an unusual heartbeat, headaches, muscle cramps or weakness or nausea.

Continue Learning about Antiasthma

What should I know before taking a long-acting beta-agonist bronchodilator?
Donna Hill Howes, RNDonna Hill Howes, RN
Long-acting beta-agonists slightly increase the risks of a severe asthma attack, hospitalization, an...
More Answers
How effective is ipratropium nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Ipratropium reduces the severity and duration of a runny nose. But it has no effect on other symptom...
More Answers
What medications interact with long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bromocriptine, digoxin, or a theophylline, a long-acting beta-agonist may not be a...
More Answers
What are the side effects of theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.